# SDR SWIA202054579

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL CANNON PLUG MOUNT FOR J412, J410 IS CORRODED ON INBOARD FACE, MARKED.  C-CHECK RO 12/05/2020.  REMOVED CORROSION ON RT BATT ANGLE ATTACHED INBOARD ANGLE, REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED INBOARD ANGLE ON RT WHEEL WELL CANNON PLUG MOUNT AND INSTALLED NEW ANGLE, REF CRJ 200 SRM.
